# SDR CALA2012022400124

- Difficulty date: February 24, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 27,549 hours, 8,558 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Worn
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT HYD QTY LOSS TO .43-TURNED OFF RT PUMPS & LOSS STOPPED.  PUMPS ON FOR LANDING.  FOUND LEAK ON NR 2 ENG PYLON DRAIN.DIFF PRESS SWITCH LEAKING AT MODULE.  REPLACED O-RINGS REF IPC 29-11-17-02 ITEMS 245/246.  LEAK CK`D GOOD.  SERVICED RT HYDS PER CREW NO LOSS OF PRESSURE.  (NO LOW PRESSURE LIGHTS)
